# SDR MYWA100068

- Difficulty date: April 13, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,776 hours, 25,802 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 6544761
- Condition: Leaking
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT ITEM - UPPER AILERON POWER CONTROL UNIT IS LEAKING FROM ACTUATOR PISTON.
